Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 378389, 19 pages
http://dx.doi.org/10.1155/2011/378389
Research Article

Periodic Solutions for Autonomous ( 𝑞 , 𝑝 ) -Laplacian System with Impulsive Effects

School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 17 July 2011; Accepted 31 August 2011

Academic Editor: Yongkun Li

Copyright © 2011 Xiaoxia Yang and Haibo Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Berger and M. Schechter, “On the solvability of semilinear gradient operator equations,” Advances in Mathematics, vol. 25, no. 2, pp. 97–132, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Mawhin, “Semicoercive monotone variational problems,” Académie Royale de Belgique, vol. 73, no. 3-4, pp. 118–130, 1987. View at Google Scholar
  3. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  4. J. Mawhin and M. Willem, “Critical points of convex perturbations of some indefinite quadratic forms and semilinear boundary value problems at resonance,” Annales de l'Institut Henri Poincaré, vol. 3, no. 6, pp. 431–453, 1986. View at Google Scholar · View at Zentralblatt MATH
  5. C. Tang, “Periodic solutions of non-autonomous second order systems with γ-quasisubadditive potential,” Journal of Mathematical Analysis and Applications, vol. 189, no. 3, pp. 671–675, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. L. Tang, “Periodic solutions of nonautonomous second order systems,” Journal of Mathematical Analysis and Applications, vol. 202, pp. 465–469, 1996. View at Google Scholar
  7. C.-L. Tang, “Periodic solutions for nonautonomous second order systems with sublinear nonlinearity,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3263–3270, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C.-L. Tang and X.-P. Wu, “Periodic solutions for second order systems with not uniformly coercive potential,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 386–397, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Willem, “Oscillations forces de systmes hamiltoniens,” in Public. Smin. Analyse Non Linaire, Université de Besançon, 1981. View at Google Scholar
  10. X. Wu, “Saddle point characterization and multiplicity of periodic solutions of non-autonomous second-order systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 7-8, pp. 899–907, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X.-P. Wu and C.-L. Tang, “Periodic solutions of a class of non-autonomous second-order systems,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 227–235, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Zhao and X. Wu, “Periodic solutions for a class of non-autonomous second order systems,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 422–434, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. Zhao and X. Wu, “Existence and multiplicity of periodic solution for non-autonomous second-order systems with linear nonlinearity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 2, pp. 325–335, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-L. Tang and X.-P. Wu, “A note on periodic solutions of nonautonomous second-order systems,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1295–1303, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. H. Tang and Q. Meng, “Solutions of a second-order Hamiltonian system with periodic boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3722–3733, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Wang and J. Zhang, “Periodic solutions of a class of second order non-autonomous Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4480–4487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Yang, “Periodic solutions of some autonomous second order Hamiltonian systems,” Journal of Applied Mathematics and Computing, vol. 28, no. 1-2, pp. 51–58, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Schechter, “Periodic non-autonomous second-order dynamical systems,” Journal of Differential Equations, vol. 223, no. 2, pp. 290–302, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Schechter, “Periodic solutions of second-order nonautonomous dynamical systems,” Boundary Value Problems, Article ID 25104, 9 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  20. J. Ma and C.-L. Tang, “Periodic solutions for some nonautonomous second-order systems,” Journal of Mathematical Analysis and Applications, vol. 275, no. 2, pp. 482–494, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Zhao and X. Wu, “Saddle point reduction method for some non-autonomous second order systems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 653–665, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 51, no. 2, pp. 509–527, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Zhou and Y. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2856–2865, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Zhou and Y. Li, “Existence of solutions for a class of second-order Hamiltonian systems with impulsive effects,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1594–1603, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. W. Ding and D. Qian, “Periodic solutions for sublinear systems via variational approach,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2603–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. J. Sun, H. Chen, and J. J. Nieto, “Infinitely many solutions for second-order Hamiltonian system with impulsive effects,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 544–555, 2011. View at Publisher · View at Google Scholar
  28. J. Sun, H. Chen, and T. Zhou, “Multiplicity of solutions for a fourth-order impulsive differential equation via variational methods,” Bulletin of the Australian Mathematical Society, vol. 82, no. 3, pp. 446–458, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. D. Paşca and C.-L. Tang, “Some existence results on periodic solutions of nonautonomous second-order differential systems with (q,p)-Laplacian,” Applied Mathematics Letters, vol. 23, no. 3, pp. 246–251, 2010. View at Publisher · View at Google Scholar
  30. D. Paşca, “Periodic solutions of a class of nonautonomous second order differential systems with (q,p)-Laplacian,” Bulletin of the Belgian Mathematical Society, vol. 17, no. 5, pp. 841–850, 2010. View at Google Scholar
  31. X. Zhang and X. Tang, “Periodic solutions for an ordinary p-Laplacian system,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 1369–1396, 2011. View at Google Scholar
  32. X. Tang and X. Zhang, “Periodic solutions for second-order Hamiltonian systems with a p-Laplacian,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 64, no. 1, pp. 93–113, 2010. View at Publisher · View at Google Scholar
  33. Y. Tian and W. Ge, “Periodic solutions of non-autonomous second-order systems with a p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 1, pp. 192–203, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  34. H. Brezis and L. Nirenberg, “Remarks on finding critical points,” Communications on Pure and Applied Mathematics, vol. 44, no. 8-9, pp. 939–963, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS-NSF Regional Conference Series in Applied Mathematics, Vol. 65, American Mathematical Society, Providence, RI, USA, 1986.